# SDR AALA202012169002

- Difficulty date: December 15, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N9029F
- Make and model: Airbus A319-115
- Aircraft serial: 6491
- Aircraft time: 16,528 hours, 7,411 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CRACK FLOOR PANEL 242MF IN PASSENGER CABIN (1 EA).  REPLACED FLOOR PANEL 242MF IN PASSENGER CABIN (1 EA), PER SRM 53-02-00-300-011.
